Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

An extension of the Borel-Weil construction to the quantum group U q(n)

Biedenharn, L.C. and Lohe, Max A. (1992). An extension of the Borel-Weil construction to the quantum group U q(n). Communications in Mathematical Physics,146(3):483-504.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 22 times in Scopus Article | Citations

Google Scholar Search Google Scholar

Title An extension of the Borel-Weil construction to the quantum group U q(n)
Author Biedenharn, L.C.
Lohe, Max A.
Journal Name Communications in Mathematical Physics
Publication Date 1992
Volume Number 146
Issue Number 3
ISSN 0010-3616   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-0002154419
Start Page 483
End Page 504
Total Pages 22
Place of Publication Germany
Publisher Springer-Verlag
Field of Research 230000 Mathematical Sciences
Abstract The Borel-Weil (BW) construction for unitary irreps of a compact Lie group is extended to a construction of all unitary irreps of the quantum group U q(n). This q-BW construction uses a recursion procedure for U q(n) in which the fiber of the bundle carries an irrep of U q(n-1)×U q(1) with sections that are holomorphic functions in the homogeneous space U q(n)/U q(n-1)×U q(1). Explicit results are obtained for the U q(n) irreps and for the related isomorphism of quantum group algebras.
DOI http://dx.doi.org/10.1007/BF02097014   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 8 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 20:26:20 CST by Anthony Hornby